uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Hilbert manifold structure on the Weil-Petersson class Teichmuller space of bordered Riemann surfaces
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2015 (English)In: Communications in Contemporary Mathematics, ISSN 0219-1997, Vol. 17, no 4, 1550016Article in journal (Refereed) Published
Abstract [en]

We consider bordered Riemann surfaces which are biholomorphic to compact Riemann surfaces of genus g with n regions biholomorphic to the disk removed. We define a refined Teichmuller space of such Riemann surfaces (which we refer to as the WP-class Teichmuller space) and demonstrate that in the case that 2g + 2 - n > 0, this refined Teichmuller space is a Hilbert manifold. The inclusion map from the refined Teichm " uller space into the usual Teichm " uller space (which is a Banach manifold) is holomorphic. We also show that the rigged moduli space of Riemann surfaces with non-overlapping holomorphic maps, appearing in conformal field theory, is a complex Hilbert manifold. This result requires an analytic reformulation of the moduli space, by enlarging the set of non-overlapping mappings to a class of maps intermediate between analytically extendible maps and quasiconformally extendible maps. Finally, we show that the rigged moduli space is the quotient of the refined Teichmuller space by a properly discontinuous group of biholomorphisms.

Place, publisher, year, edition, pages
2015. Vol. 17, no 4, 1550016
Keyword [en]
Rigged moduli space, Weil-Petersson class Teichmuller space
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-258737DOI: 10.1142/S0219199715500169ISI: 000356791900009OAI: oai:DiVA.org:uu-258737DiVA: diva2:842579
Available from: 2015-07-21 Created: 2015-07-20 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Staubach, Wolfgang

Search in DiVA

By author/editor
Staubach, Wolfgang
By organisation
Analysis and Probability Theory
In the same journal
Communications in Contemporary Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 514 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf